# SDR DALA2023020600901

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DTE 605031-14 FUSE / FRAME / STA 520 / S23-L TO S26-L / DENT. CORRECTIVE ACTION: REF ERA 605031-14. (2612671)
